# SDR JBXA0000188

- Difficulty date: July 17, 2000
- Submitted: July 17, 2000
- Operation: Air carrier
- Aircraft: N572ML
- Make and model: Cndair CL6002B19
- Aircraft serial: 7224
- Aircraft time: 5,441 hours, 4,984 cycles
- System (JASC): 5240 · Service Doors
- Part: Door
- Condition: Open
- Location: Oxygen Service
- Stage of operation: TO
- How discovered: O
- Nature of condition: W, J
- Precautionary procedure: C

## Discrepancy

OXYGEN SERVICE DOOR CAME OPEN ON ROTATION.  INSPECTED OXYGEN SERVICE DOOR AND RESECURED CLOSED IAW CL-65 AMM 35-12-00.
